# SDR USAA2012020800004

- Difficulty date: February 5, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 65,324 hours, 41,514 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - 2.375 INCH CRACK ON FUSELAGE SKIN AT BS 944, S24R.  REPAIRED FUSELAGE SKIN AT BS 944, S24R IAW B737 SRM 53-00-01-2R-31 DETAIL XIX.
